# SDR DALA2019053003356

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 98,651 hours, 14,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE MOST FWD SLIDE LEFT WON'T TURN ON DURING SERVICE CHECK. REPLACED FUSE ON "M733" POWER SUPPLY AND CHECKED.
